Irregularities of distribution. VI
Compositio Mathematica, Tome 24 (1972) no. 1, pp. 63-74.
@article{CM_1972__24_1_63_0,
     author = {Schmidt, Wolfgang M.},
     title = {Irregularities of distribution. {VI}},
     journal = {Compositio Mathematica},
     pages = {63--74},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {1},
     year = {1972},
     zbl = {0226.10034},
     mrnumber = {311590},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1972__24_1_63_0/}
}
TY  - JOUR
AU  - Schmidt, Wolfgang M.
TI  - Irregularities of distribution. VI
JO  - Compositio Mathematica
PY  - 1972
DA  - 1972///
SP  - 63
EP  - 74
VL  - 24
IS  - 1
PB  - Wolters-Noordhoff Publishing
UR  - http://archive.numdam.org/item/CM_1972__24_1_63_0/
UR  - https://zbmath.org/?q=an%3A0226.10034
UR  - https://www.ams.org/mathscinet-getitem?mr=311590
LA  - en
ID  - CM_1972__24_1_63_0
ER  - 
Schmidt, Wolfgang M. Irregularities of distribution. VI. Compositio Mathematica, Tome 24 (1972) no. 1, pp. 63-74. http://archive.numdam.org/item/CM_1972__24_1_63_0/

T. Van Aardenne-Ehrenfest [1] Proof of the impossibility of a just distribution, etc. Indag. Math. 7 (1945), 71-76. | Zbl 0060.13002

T. Van Aardenne-Ehrenfest [2] On the impossibility of a just distribution. Ibid. 11 (1949), 264-269. | MR 32717 | Zbl 0035.32002

J.G. Van Der Corput [3] Verteilungsfunktionen. I. Proc. Kon. Ned. Akad. v. Wetensch. 38 (1935), 813-821. | JFM 61.0202.08 | Zbl 0012.34705

P. Erdös [4] Some unsolved problems. Publ. Math. Inst. Hung. Acad. Sci. 6 (1961), 221-254. | MR 177846 | Zbl 0100.02001

P. Erdös [5] Problems and results on diophantine approximations. Compositio Math. 16 (1964), 52-56. (Nijenrode lecture 1962). | Numdam | MR 179131 | Zbl 0131.04803

E. Hecke [6] Über analytische Funktionen und die Verteilung von Zahlen mod Eins. Abh. Math. Sem. Hamburg 1 (1922), 54-76. | JFM 48.0197.03

H. Kesten [7] On a conjecture of Erdos and Szüsz related to uniform distribution mod 1. Acta Arith. 12 (1966/67), 193-212. | MR 209253 | Zbl 0144.28902

A. Ostrowski [8 ] Math. Miszellen. IX. Notiz zur Theorie der Diophantischen Approximationen. Jber. Deutsch. Math. Ver. 36 (1927), 178-180. | JFM 53.0165.02

K.F. Roth [9] On Irregularities of Distribution. Mathematika 7 (1954), 73-79. | MR 66435 | Zbl 0057.28604

W.M. Schmidt [10] Irregularities of Distribution. Quarterly J. of Math. (Oxford) 19 (1968), 181-191. | MR 228449 | Zbl 0155.37703